# SDR XNOA01139

- Difficulty date: July 15, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Inoperative
- Location: Nr 2 Compass
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 COMPASS SYSTEM INOPERATIVE. COMPASS CARD STAYED FROZEN. REMOVED AND REPLACED THE NR 2 DIRECTIONAL GYRO. PERFORMED CHECK OF THE NR 2 COMPASS SYSTEM.  OPS CHECKS IAW MM 34-21-00.
